This Train Stops at Crazy Town

My brain is going all over the place, fluctuating between anxiety, excitement and fear.
I need to eat to take my needs, but I can’t sit still long enough to actually eat something.
I’m having anxiety over Dev going to Respite for all of next week, worried that hell miss me, he won’t have fun and then even worse that he won’t miss me. In also excited for him because the potential to have an amazing time is there.  I’ve told you all, my brain lives in crazy town.
In worried I won’t get everything that needs to be done finished before he has to go.
Then at the same time I’m also getting our stuff ready for our week long camping t trip. Again, excitement for getting out of town, happy I’ll be camping. I’m also anxious that, once again I won’t get everything done in time.
On top of that I have some friends that are having some issues and I’m worried about them (you know who you are).
Why can’t I just shut my brain off?

I’m afraid that I can’t settle down and just work on one thing and get it done, I’m jumping from one job to the next and then back again. Working on everything and getting nothing done.

Advertisements

About katastrophes1

Kat is a 20 something girl stuck in a 40 something body. Mom to 3 kids, tormented and amused by 3 crazy dogs. Amateur photographer, self taught crochet junkie. Thinker of crazy thoughts. Where do they come from? Who knows where thoughts occur, they just happen!
This entry was posted in Me, on my mind, respite. Bookmark the permalink.

4 Responses to This Train Stops at Crazy Town

  1. l'empress says:

    I know you have to eat in order to take your meds. (Me too.) Consider setting up an assortment of finger foods, where you can grab something as you walk by. Grapes or cherries, or cut up larger fruit. A sandwich cut into small pieces. A glass of juice or water.

    Eventually you will feel that you have eaten enough, and then you can take your medication.

    • I’ve tried that, but I have a very sensitive tummy and if I don’t eat one large meal in one sitting my meds start a burning pain in my tummy and eventually I throw them up.
      My body sucks

  2. l'empress says:

    I know you have a protected post after this one. I looked up the password (from my “cheat sheet”) but it’s not being accepted. It’s okay if you want to keep it private; I didn’t want you to think I’m ignoring you.

Share Your Thoughts

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s